PDA

View Full Version : Deca



zed
08-21-2002, 11:42 PM
Hi,
I have heard of someone stop breathing after his first injection of DECA.
Has anyone heard of this before? Is this a common thing? and in what percetage of people can it happen?
I want to be sure before I try some.

Thanks,
Zed

BUSTINOUT
08-22-2002, 12:03 AM
Urban legend. If he stopped breathing, it was probably because the wussy hyperventilated.

gopro
08-22-2002, 07:13 AM
Originally posted by BUSTINOUT
Urban legend. If he stopped breathing, it was probably because the wussy hyperventilated.

I agree with Bustin...he probably got nervous and hyperventilated. There have been some reported cases of anaphylactic shock from injecting steroids. In this case someone can fall unconscious. However, this would probably only occur if the roids were made under poor conditions and some form of toxins were in the mix.

Mudge
08-22-2002, 07:35 AM
Some people freak out over needles, that is pretty likely the reason, some people still insist on orals only for this reason that they somehow believe they can't get over thier fear.

BUSTINOUT
08-22-2002, 07:39 AM
OR...it could have been motor oil disguised as deca. lol

JJman
08-24-2002, 03:18 PM
Maybe he realised how much over-the-top he had paid for it!

British Bulldog
08-25-2002, 04:45 AM
"OR...it could have been motor oil disguised as deca. lol"

i heard of someone injecting motor oil instead of synthol in an attempt to pump his arms up before a comp as he had used all his synthol up. he died shortly afterwards.

JJman
08-25-2002, 09:09 AM
I wonder why?

gopro
08-25-2002, 04:56 PM
Originally posted by British Bulldog
"OR...it could have been motor oil disguised as deca. lol"

i heard of someone injecting motor oil instead of synthol in an attempt to pump his arms up before a comp as he had used all his synthol up. he died shortly afterwards.

Yup...I wrote about that in a different thread! What an ass!

zed
08-25-2002, 10:51 PM
I think this guy stopped breathing becuase of an allergic reaction

/Zed